MathSciNet Relay Station
MathSciNet bibliographic data
MR2409545 62F05 (62P30)
Pan, Guangming; Miao, Baiqi; Jin, Baisuo Central limit theorem of random quadratics forms involving random matrices. Statist. Probab. Lett. 78 (2008), no. 6, 804–809.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement